# SDR ASAA2013021093853

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,595 hours, 5,872 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05849
- Condition: Failed
- Location: Autothrottle
- Part time: 14,442 hours, 4,310 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE TRIPPED OFF SHORTLY AFTER TOGA SELECTED ON TAKEOFF.  NR 2 RT THRUST LEVER AHEAD OF LT AT TIME OF EVENT.   WOULD NOT STAY ARMED WHEN RESELECTED IN FLIGHT.   DUPLICATED DEFECT ON GROUND VERIFICATION, FOUND ASM NR 1 HARD FAIL.  REPLACED NR 1 ASM REF MM22-31-91, OPS TEST NORMAL, AND SERVO MOTOR TEST NORMAL.
